Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

What do you need help with specifically? :) I was on accutane, and so was my brother.

And easy tip to remember is 1) be very simple- this means use just a basic cleanser (Cerave Hydratin Cleanser) you must let the meds do its work because any kind of irritation will do the opposite of what you want to happen. 2) Hydration is important. Drink water (and not 8 glasses per day like everyone in this world seems to think) when you wake up and take your pill or even if you don't have to take a pill- one should drink about 1000ML of water, then usually i take a shower or get ready, and then i drink another with breakfast, usually 1000ML X 2 between and after lunch. water should be your best friend (just don't over drink or force it down your throat- drink intill your not thirsty) Also hydrating the skin is always an issue I've had- i have very clog prone skin and even on the meds i broke out from moisterizer ( i don't even use it now and my skin has never look or felt better) I would say get a basic moisturizer (crave hydration lotion or cream) and just spot apply it to places where are really raw and dry. 3) your lips will look as if you are wearing tinted lip balm because they will be red (but that subsides about a month post treatment) use something like aquafor or bag balm to treat this.

Lastly- your skin will be worse before you see improvment - don't be scared if you see yourself breakout like never before. Also you should never be afraid to call up your derm for questions, if anythingggg (and i mean anything) is bothering you health wise - call them or just discontinue till you get a drs. opinion

good luck!

Link to comment
Share on other sites

help

What do you need help with specifically? I was on accutane, and so was my brother.

And easy tip to remember is 1) be very simple- this means use just a basic cleanser (Cerave Hydratin Cleanser) you must let the meds do its work because any kind of irritation will do the opposite of what you want to happen. 2) Hydration is important. Drink water (and not 8 glasses per day like everyone in this world seems to think) when you wake up and take your pill or even if you don't have to take a pill- one should drink about 1000ML of water, then usually i take a shower or get ready, and then i drink another with breakfast, usually 1000ML X 2 between and after lunch. water should be your best friend (just don't over drink or force it down your throat- drink intill your not thirsty) Also hydrating the skin is always an issue I've had- i have very clog prone skin and even on the meds i broke out from moisterizer ( i don't even use it now and my skin has never look or felt better) I would say get a basic moisturizer (crave hydration lotion or cream) and just spot apply it to places where are really raw and dry. 3) your lips will look as if you are wearing tinted lip balm because they will be red (but that subsides about a month post treatment) use something like aquafor or bag balm to treat this.

Lastly- your skin will be worse before you see improvment - don't be scared if you see yourself breakout like never before. Also you should never be afraid to call up your derm for questions, if anythingggg (and i mean anything) is bothering you health wise - call them or just discontinue till you get a drs. opinion

good luck!

What do you need help with specifically? I was on accutane, and so was my brother.

And easy tip to remember is 1) be very simple- this means use just a basic cleanser (Cerave Hydratin Cleanser) you must let the meds do its work because any kind of irritation will do the opposite of what you want to happen. 2) Hydration is important. Drink water (and not 8 glasses per day like everyone in this world seems to think) when you wake up and take your pill or even if you don't have to take a pill- one should drink about 1000ML of water, then usually i take a shower or get ready, and then i drink another with breakfast, usually 1000ML X 2 between and after lunch. water should be your best friend (just don't over drink or force it down your throat- drink intill your not thirsty) Also hydrating the skin is always an issue I've had- i have very clog prone skin and even on the meds i broke out from moisterizer ( i don't even use it now and my skin has never look or felt better) I would say get a basic moisturizer (crave hydration lotion or cream) and just spot apply it to places where are really raw and dry. 3) your lips will look as if you are wearing tinted lip balm because they will be red (but that subsides about a month post treatment) use something like aquafor or bag balm to treat this.

Lastly- your skin will be worse before you see improvment - don't be scared if you see yourself breakout like never before. Also you should never be afraid to call up your derm for questions, if anythingggg (and i mean anything) is bothering you health wise - call them or just discontinue till you get a drs. opinion

good luck!

thank you so much i am almost done with my second month an things are clearing up a bit i broke out the first couple of weeks but now it has been under control for the most part i just have develop some rashes on my skin that look like tiny scabs an they are around my body do you have an idea of what it is?

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×